# SDR SWIA2020062351165

- Difficulty date: May 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684ET CHAFED.  (C-CHECK) RO 6/21/2020 BLENDED OUT DAMAGE FLAP PANEL 684ET REF SRM. ORIGINAL MATERIAL THICKNESS .050" REF SRM.  REMAINING THICKNESS .030".  MATERIAL LOSS .020".  MAX MATERIAL LOSS ALLOWED .010" (20%).  FOUND TO BE OUT OF LIMITS REF SRM.  ORDERED AND RECEIVED REPLACEMENT PANEL 684ET PART CC670-14027-3 AND LOCATED HOLES IN REPLACEMENT PANEL REF SRM.  RESTORED FINISH REF SRM.
